
Paracip CPM 5 mg/500 mg Tablet
Salt Composition
Chlorpheniramine Maleate (5mg) + Paracetamol (00mg)
Key Information
Short Description
Paracip CPM 5 mg/500 mg Tablet is used to treat common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness, and also helps in relieving pain and fever.
Dosage Form
Tablet
Introduction
Paracip CPM 5 mg/500 mg Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect or be affected by this medicine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush, or break it. Paracip CPM 5 mg/500 mg Tablet may be taken with or without food but it is better to take it at a fixed time.
How it works
Paracip CPM 5 mg/500 mg Tablet is a combination of two medicines: Chlorpheniramine Maleate and Paracetamol which relieve common cold symptoms.
Quick Tips
Take exactly as directed by your doctor or on the label. Do not increase the dosage or take for longer than is recommended. Call your doctor if your symptoms have not improved within seven days of treatment. Inform your doctor if you are taking any other medications for cold. Along with taking Paracip CPM 5 mg/500 mg Tablet do the following simple tips at home to get relief: Steam inhalation, Gargling with warm saltwater, Apply vapor rubs on chest back if needed, Take enough rest, Take warm food and fluid only, Ensure adequate fluid intake, Advise hygiene measures to reduce spread: frequent hand-washing, avoiding sharing towels, pillowcase, etc.